# SDR DALA2023121210158

- Difficulty date: December 7, 2023
- Submitted: December 12, 2023
- Operation: Air carrier
- Aircraft: N934DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 37289
- Aircraft time: 23,058 hours, 17,055 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0105665) CORROSION FOUND ON FLOOR SURPORT AT STA 947+5, RBL32-47, WL208. REMOVED AND REPLACED FLOOR SUPPORT STA 947+5, RBL 26-49, WL 208 IAW B737 SRM 51-40-02-0G SEC. 7. C . (4), SEC 7. D. (2) AND BOEING DWG# 147A5650.
